# SDR SIMA20011265

- Difficulty date: May 6, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145
- Aircraft serial: 145062
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shuttle Valve
- Part number: 211118
- Part serial: 452
- Condition: Defective
- Location: Brake Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - FLT 3331 - DURING CRUISE, CREW NOTED HYDRAULIC SYSTEM ONE QUANTITY IN THE YELLOW.  PRESSURE WAS WITHIN LIMITS.  CREW DIVERTED TO ORD, EMERGENCY WAS DECLARED AND AIRCRAFT WAS LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE BRAKE SHUTTLE VALVE IAW EMB MM AND SERVICED THE NR 1 HYDRAULIC SYSTEM.  OPS AND LEAK CHECKS WERE GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
